# SDR FDEA201610133608

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA70161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 595 BULKHEAD TEE CAP VERTICAL LEG HAS A .5 INCH CRACK THROUGH THE LOWER FASTENER AT LONGERON 39L.  REMOVED AND REPLACED SECTION OF TEE CHORD BETWEEN LONGERONS 36L AND 40L IN REF TO DWG SR10530064 AND EA 8-5310-T0328457.
